LP-discrepancy and statistical independence of sequences

Peter J. Grabner*, Oto Strauch, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We characterize statistical independence of sequences by the LP-discrepancy and the Wiener LP-discrepancy. Furthermore, we find asymptotic information on the distribution of the L2-discrepancy of sequences.

Original languageEnglish
Pages (from-to)97-110
Number of pages14
JournalCzechoslovak Mathematical Journal
Issue number1
Publication statusPublished - 1 Jan 1999


  • Discrepancy
  • Distribution functions
  • Sequences
  • Statistical independence

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'LP-discrepancy and statistical independence of sequences'. Together they form a unique fingerprint.

Cite this